# SDR 07FDEA04619

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSP FOUND PANEL P/N 7206-1 AND 7204-1 OF STAB LOWER SURFACE WITH CRACK IN FLYABLE LIMITS, SEE ATTACHED "INSP FINDING FORM" FOR DETAIL.  ACCOMPLISHED EA NR 8-5510-111454.
